# SDR AALA202510272556

- Difficulty date: October 23, 2025
- Submitted: October 27, 2025
- Operation: Air carrier
- Aircraft: N923US
- Make and model: Airbus A321-231
- Aircraft serial: 6543
- Aircraft time: 33,759 hours, 13,729 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Pickup
- Part number: 9028A000401
- Condition: Out Of Adjust
- Location: Slat Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED INBOUND INTO SFO DUE TO THE FLIGHT CREW REPORTING A FLIGHT CONTROL SLATS FAULT ECAM ON APPROACH. THE AIRCRAFT LANDED SAFELY AT SFO AND TAXIED TO THE GATE UNDER ITS OWN POWER. MAINTENANCE FOUND THE LEFT WING #3 SLAT TORQUE MOTOR TRIPPED AND REPLACED SLAT ACTUATOR PER AMM 27-81-00. (AALA202510275989) AND MAINTENANCE ALSO FOUND THE LT ASYMMETRY POSITION PICK OFF UNIT (APPU) OUT OF ADJUSTEMENT, ACCOMPLISHED ADJUSTMENT PER AMM 27-81-00. (AALA202510272556) A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED WITH NO ISSUES NOTED.
